# SDR AU981140

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FIRST STAGE COMPRESSOR BLADES (8 OFF) SUFFERED REPAIRABLE FOD DAMAGE.  THE FOD WAS THEN DEFLECTED BACK THROUGH THE INLET SCREEN.
